I was prescribe demerol 100 mg, lyrica which I will start next week and prozac10mg, I started the meds yesterday and I noticed this twitching in all my extremities and now my neck. I am also on soma at bedtime and still the neurontin, I am tapering down. I am wondring if I am not tapering slow enough. I would like to now if any experienced this before and also has anyone found relief from demerol, it is not helping the pain.
Just what kind of twitching are you having? Is it like a muscle spasam or is it more like a jerking motion. I'm on 100 mg demerol every four hours too and I have noticed that my limbs jerk quite a bit mostly as I'm laying down waiting to fall asleep. As far as pain relief goes, the demerol is helping more than the percocet or darvocet that I've previously been on. I also take the lyrica 75mg at bedtime. I think that when it comes to nerve pain that even the strongest meds just take the edge off. One sure way to know if it is knocking the edge off for you is to skip your next 4 hour dose and see if you feel worse. I had to do that the other day when I went to see the surgeon because I had to drive 20 miles. I couldn't wait to get home and take the demerol. The surgeon wanted to doulbe my dose of lyrica but I asked him not to, I've already gained about 10 lbs since this started in January. TTULTR, usta
Yes it is Jerking movements when I am lying down or asleep. It just feels so weird, I thought I was losing my mind. I start the lyrica next week. I am not looking forward to more weight gain, I already gained 15 lbs on the neurontin and prednisone. Well, usta thanks for the response, i hope you are feeling good today. Take care